# SDR 2001UALA01642

- Difficulty date: August 2, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 10,519 hours, 1,271 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A146722
- Part serial: GH2086
- Condition: Leaking
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 RIGHT HAND SLIDE RAFT FAILED AIR RETENTION TEST DURING FIRST SHOP OVERHAUL.  FOUND HOLE IN RAFT INFLATABLE LOWER TUBE ASPIRATOR TUBE.  HOLE APPEARS TO BE CAUSED DURING PACKING.  HOLE WILL BE REPAIRED PER VENDOR'S CMM 25-66-19.
